CureZone   Log On   Join
Re: Mirena side effects and MS
 
givinup Views: 6,156
Published: 13 years ago
 
This is a reply to # 1,086,324

Re: Mirena side effects and MS


I have had MS like symptoms since getting the Mirena. I have not been tested for MS, although that has been my fear since I have a brother and a cousin that have MS. I had my Mirena removed yesterday, so I don't yet know if that was the cause of my symptoms. I'm sure it will take some time. I think that the likelihood that your wife has MS is small. If I remember correctly from another message you posted she had a lumbar puncture, right? From what I understand about diagnosing MS, that is usually the most accurate way. If that came back negative I would be willing to bet the her symptoms are due to the Mirena. I have been on numerous message boards about this lately and have seen so many people reporting MS like symptoms and getting the tests done only to find out they are negative. I've also read that it can take several months to even a couple of years for the hormones to get all balanced out again...it just depends on how resilient one's system is. I feel for you and your wife. This stuff is really scary. I hope for the best for you!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

10.484 sec, (1)